PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 66 | 2 | 209-217
Tytuł artykułu

On extension of the group operation over the Čech-Stone compactification

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The convolution of ultrafilters of closed subsets of a normal topological group 𝕋 is considered as a substitute of the extension onto $(β𝕋)^2$ of the group operation. We find a subclass of ultrafilters for which this extension is well-defined and give some examples of pathologies. Next, for a given locally compact group 𝕃 and its dense subgroup 𝔾, we construct subsets of β𝔾 algebraically isomorphic to 𝕃. Finally, we check whether the natural mapping from β𝔾 onto β𝕃 is a homomorphism with respect to the extension of the group operation. All the results involve the existence of R-points.
Słowa kluczowe
Rocznik
Tom
66
Numer
2
Strony
209-217
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-01-20
poprawiono
1992-11-28
Twórcy
  • Department of Mathematics, Agricultural Academy of Wrocław, Norwida 25, 50-375 Wrocław, Poland
Bibliografia
  • [1] E. K. van Douwen, Remote points, Dissertationes Math. 188 (1981).
  • [2] Z. Frolík, Sums of ultrafilters, Bull. Amer. Math. Soc. 73 (1967), 87-91.
  • [3] D. Montgomery and L. Zippin, Topological Transformation Groups, Interscience, New York, 1955.
  • [4] R. C. Walker, The Stone-Čech Compactification, Springer, Berlin, 1974.
  • [5] H. Wallman, Lattices and topological spaces, Ann. of Math. 39 (1938), 112-126.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv66i2p209bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.